African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

On two-stage fuzzy random programming for water resources management

H. A. Khalifa
  • H. A. Khalifa
  • Department of Operations Research, Institute of Statistical Studies and Research, Cairo University, Cairo, Egypt
  • Google Scholar


  •  Received: 11 March 2015
  •  Accepted: 03 June 2015
  •  Published: 19 June 2015

How to cite this article

APA /
Khalifa H. A. (2015). On two-stage fuzzy random programming for water resources management. African Journal of Mathematics and Computer Science Research, 8(3), 31-36.
Chicago /
H. A. Khalifa. "On two-stage fuzzy random programming for water resources management." African Journal of Mathematics and Computer Science Research 8, no. 3 (2015): 31-36.
MLA /
H. A. Khalifa. "On two-stage fuzzy random programming for water resources management." African Journal of Mathematics and Computer Science Research 8.3 (2015): 31-36.